# SDR AALA20170125009

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 63,468 hours, 7,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rail
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CEILING EMERGENCY EXIT LIGHT OVER SEAT 24B IS DETACHED DUE TO A LOOSE RAIL. RESECURED EXIT LIGHT RAIL. OPERATIONAL CHECK GOOD..
